[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] #'s going high 1 1/2 days after set change



I remember reading on this board some time ago about mixing a insulin with humalong to make sites last longer.  I tried doing a search but it doesn't help when you don't know what you are searching for in the first place :)  I thought it was called Vesolin???  Can someone give me some more information about doing this and if my daughter's #s start to rise after about 1 1/2 is that an indication to maybe try mixing insulins.  Also when you do this does this usually mess up your basals and they have to be changed too.

Thanks!!
Anne
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml